# SDR AALA202307063670

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 38,706 hours, 16,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAST 5 ROWS (28-33) EMERGENCY LIGHTS INOPERATIVE ON THE LEFT SIDE. REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06.
